# SDR AALA20041073

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - LEFT AND RIGHT EMERGENCY EXIT LIGHTS AT ROW 21 ARE INOPERATIVE.  RESEATED BATTERY PACKS AT B5105 FOR EMERGENCY EXIT LIGHTS AT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
